# SDR GTIA2020120735491

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4496
- Aircraft time: 33,302 hours, 15,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRE SERVICING.  SERVICED L2 DOOR ASSIST BOTTLE TO PROPER LEVEL, IAW AMM 52-22-00.  LEAK CHECK GOOD.
